MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; RESURFACING FEMUR AXIAL PIN

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; RESURFACING FEMUR AXIAL PIN
Lot Number 1700370
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of the explanted eleos devices.
 
Event or Problem Description
It was reported by s.Steinert, an onkos sales representative, that a 74-year-old female patient with an eleos hinge knee replacement underwent a revision surgery on (b)(6) 2024 due to an alleged infection.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
RESURFACING FEMUR AXIAL PIN
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key19577038
Report Number3013450937-2024-00193
Device Sequence Number3980731
Product Code KRO
UDI-Device IdentifierB27825002112E0
UDI-PublicB27825002112E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/14/2025
Device Lot Number1700370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2024
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESURFACING FEMUR AXIAL PIN; TIBIAL POLY SPACER; TIBIAL ROTATIONAL HINGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale